×

zbMATH — the first resource for mathematics

Remark on existence and uniqueness of solutions for a coupled system of multiterm nonlinear fractional differential equations. (English) Zbl 1305.34019
Summary: The aim of this paper is to extend the work of S. Sun et al. [Comput. Math. Appl. 64, No. 10, 3310–3320 (2012; Zbl 1268.34028)] to a more general case for a wider range of function classes of \(f\) and \(g\). Our results include the case of the previous work, which are essential improvement of the work of Sun et al. [loc. cit.], especially.
MSC:
34A08 Fractional ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Podlubny, I., Fractional Differential Equations, Mathematics in Science and Engineering, (1999), New York, NY, USA: Academic Press, New York, NY, USA
[2] Miller, K.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations, (1993), New York, NY, USA: John Wiley & Sons, New York, NY, USA · Zbl 0789.26002
[3] Samko, S.; Kilbas, A.; Marichev, O., Fractional Integrals and Derivatives, (1993), Yverdon, Switzerland: Gordon and Breach Science, Yverdon, Switzerland · Zbl 0818.26003
[4] Jia, M.; Liu, X.; Gu, X., Uniqueness and asymptotic behavior of positive solutions for a fractional-order integral boundary value problem, Abstract and Applied Analysis, 2012, (2012) · Zbl 1253.35201
[5] Zhang, X.; Liu, L.; Wu, Y., The uniqueness of positive solution for a singular fractional differential system involving derivatives, Communications in Nonlinear Science and Numerical Simulation, 18, 6, 1400-1409, (2013) · Zbl 1283.34006
[6] Ahmad, B.; Nieto, J., Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Computers & Mathematics with Applications, 58, 9, 1838-1843, (2009) · Zbl 1205.34003
[7] Zhang, X.; Liu, L.; Wiwatanapataphee, B.; Wu, Y., Positive solutions of eigenvalue problems for a class of fractional differential equations with derivatives, Abstract and Applied Analysis, 2012, (2012) · Zbl 1242.34015
[8] Daftardar-Gejji, V., Positive solutions of a system of non-autonomous fractional differential equations, Journal of Mathematical Analysis and Applications, 302, 1, 56-64, (2005) · Zbl 1064.34004
[9] Zhang, X.; Han, Y., Existence and uniqueness of positive solutions for higher order nonlocal fractional differential equations, Applied Mathematics Letters, 25, 3, 555-560, (2012) · Zbl 1244.34009
[10] Salem, H., On the existence of continuous solutions for a singular system of non-linear fractional differential equations, Applied Mathematics and Computation, 198, 1, 445-452, (2008) · Zbl 1153.26004
[11] Su, X., Boundary value problem for a coupled system of nonlinear fractional differential equations, Applied Mathematics Letters, 22, 1, 64-69, (2009) · Zbl 1163.34321
[12] Sun, S.; Li, Q.; Li, Y., Existence and uniqueness of solutions for a coupled system of multi-term nonlinear fractional differential equations, Computers & Mathematics with Applications, 64, 10, 3310-3320, (2012) · Zbl 1268.34028
[13] Zhang, X.; Liu, L.; Wu, Y.; Lu, Y., The iterative solutions of nonlinear fractional differential equations, Applied Mathematics and Computation, 219, 9, 4680-4691, (2013) · Zbl 06447274
[14] Zhang, X.; Liu, L.; Wu, Y., The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives, Applied Mathematics and Computation, 218, 17, 8526-8536, (2012) · Zbl 1254.34016
[15] Goodrich, C. S., Existence of a positive solution to systems of differential equations of fractional order, Computers & Mathematics with Applications, 62, 3, 1251-1268, (2011) · Zbl 1253.34012
[16] Zhang, X.; Liu, L.; Wu, Y., Multiple positive solutions of a singular fractional differential equation with negatively perturbed term, Mathematical and Computer Modelling, 55, 3-4, 1263-1274, (2012) · Zbl 1255.34010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.